# SDR DALA2023081106551

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2907474) FORWARD CARGO COMPARTMENT LH FLOOR TRANSITION PANEL UPPER SURFACE HAS AREAS OF CORROSION BETWEEN BS 500C + 15 TO BS 500L. REMOVED, FABRICATED, PERFORMED SPLICE REPAIR AND INSTALLED LH FLOOR TRANSITION PANEL BETWEEN BS 500C + 15 TO BS 500L AT FOWARD CARGO. IAW B737-900 SRM 51-40-02, B737 SRM 51-40-05, BAC 1496-444 AND B737 SRM 53-00-53-2R-6.
